Joint upper semicontinuity for parabolic equations with spatially variable exponents

  • Jacson Simsen UNIFEI-Universidade Federal de Itajubá
  • Mariza Stefanello Simsen
  • Marcos Roberto Teixeira Primo

Abstract

In this work we consider an evolutionary problem with spatially variable exponents and we prove continuity of the flows and we obtain upper semicontinuity of global attractors when the exponents and coefficients in the diffusion and absorption terms vary simultaneously.

Published
Aug 26, 2017
How to Cite
SIMSEN, Jacson; SIMSEN, Mariza Stefanello; PRIMO, Marcos Roberto Teixeira. Joint upper semicontinuity for parabolic equations with spatially variable exponents. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 631-643, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1355>. Date accessed: 15 dec. 2017.